Search Results

There are 1231 results for: content related to: Regularization techniques for PSF-matching kernels – I. Choice of kernel basis

  1. A secure authentication and key agreement scheme for roaming service with user anonymity

    International Journal of Communication Systems

    Hamed Arshad and Abbas Rasoolzadegan

    Version of Record online : 23 JUL 2017, DOI: 10.1002/dac.3361

  2. Similarity classes of integral p-adic matrices and representation zeta functions of groups of type A2

    Proceedings of the London Mathematical Society

    Volume 112, Issue 2, February 2016, Pages: 267–350, Nir Avni, Benjamin Klopsch, Uri Onn and Christopher Voll

    Version of Record online : 11 JAN 2016, DOI: 10.1112/plms/pdv071

  3. McKay centralizer algebras

    Proceedings of the London Mathematical Society

    Volume 112, Issue 2, February 2016, Pages: 375–414, Jeffrey M. Barnes, Georgia Benkart and Tom Halverson

    Version of Record online : 1 MAR 2016, DOI: 10.1112/plms/pdv075

  4. A new construction of cyclic homology

    Proceedings of the London Mathematical Society

    Volume 112, Issue 3, March 2016, Pages: 549–587, Victor Ginzburg and Travis Schedler

    Version of Record online : 8 MAR 2016, DOI: 10.1112/plms/pdw001

  5. Peano Corto and Peano Basso: A Study of Local Induction in the Context of Weak Theories

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 92–117, Albert Visser

    Version of Record online : 8 FEB 2014, DOI: 10.1002/malq.201200102

  6. Discrete derived categories II: the silting pairs CW complex and the stability manifold

    Journal of the London Mathematical Society

    Volume 93, Issue 2, April 2016, Pages: 273–300, Nathan Broomhead, David Pauksztello and David Ploog

    Version of Record online : 28 JAN 2016, DOI: 10.1112/jlms/jdv069

  7. A necessary and sufficient condition for induced model structures

    Journal of Topology

    Volume 10, Issue 2, June 2017, Pages: 324–369, Kathryn Hess, Magdalena Kȩdziorek, Emily Riehl and Brooke Shipley

    Version of Record online : 7 APR 2017, DOI: 10.1112/topo.12011

  8. Higher groupoid bundles, higher spaces, and self-dual tensor field equations

    Fortschritte der Physik

    Volume 64, Issue 8-9, August 2016, Pages: 674–717, Branislav Jurčo, Christian Sämann and Martin Wolf

    Version of Record online : 29 JUL 2016, DOI: 10.1002/prop.201600031

  9. A suite of abstract domains for static analysis of string values

    Software: Practice and Experience

    Volume 45, Issue 2, February 2015, Pages: 245–287, Giulia Costantini, Pietro Ferrara and Agostino Cortesi

    Version of Record online : 16 AUG 2013, DOI: 10.1002/spe.2218

  10. Post processing of solution and flux for the nodal mimetic finite difference method

    Numerical Methods for Partial Differential Equations

    Volume 31, Issue 1, January 2015, Pages: 336–363, Lourenço Beirão da Veiga, Gianmarco Manzini and Mario Putti

    Version of Record online : 25 JUL 2014, DOI: 10.1002/num.21907

  11. Factorization homology of topological manifolds

    Journal of Topology

    Volume 8, Issue 4, December 2015, Pages: 1045–1084, David Ayala and John Francis

    Version of Record online : 16 OCT 2015, DOI: 10.1112/jtopol/jtv028

  12. Classical provability of uniform versions and intuitionistic provability

    Mathematical Logic Quarterly

    Volume 61, Issue 3, May 2015, Pages: 132–150, Makoto Fujiwara and Ulrich Kohlenbach

    Version of Record online : 15 MAY 2015, DOI: 10.1002/malq.201300056

  13. On notions of representability for cylindric-polyadic algebras, and a solution to the finitizability problem for quantifier logics with equality

    Mathematical Logic Quarterly

    Volume 61, Issue 6, November 2015, Pages: 418–477, Tarek Sayed Ahmed

    Version of Record online : 5 NOV 2015, DOI: 10.1002/malq.201300064

  14. A New Class of Two-Layer Green–Naghdi Systems with Improved Frequency Dispersion

    Studies in Applied Mathematics

    Volume 137, Issue 3, October 2016, Pages: 356–415, V. Duchêne, S. Israwi and R. Talhouk

    Version of Record online : 4 APR 2016, DOI: 10.1111/sapm.12125

  15. Attribute-based online/offline signcryption scheme

    International Journal of Communication Systems

    Y. Sreenivasa Rao

    Version of Record online : 10 MAY 2017, DOI: 10.1002/dac.3322

  16. You have full text access to this OnlineOpen article
    On the logical strengths of partial solutions to mathematical problems

    Transactions of the London Mathematical Society

    Volume 4, Issue 1, December 2017, Pages: 30–71, Laurent Bienvenu, Ludovic Patey and Paul Shafer

    Version of Record online : 13 APR 2017, DOI: 10.1112/tlm3.12001

  17. Continuity properties of the lower spectral radius

    Proceedings of the London Mathematical Society

    Volume 110, Issue 2, February 2015, Pages: 477–509, Jairo Bochi and Ian D. Morris

    Version of Record online : 2 DEC 2014, DOI: 10.1112/plms/pdu058

  18. Birational Mori fiber structures of ℚ-Fano 3-fold weighted complete intersections

    Proceedings of the London Mathematical Society

    Volume 109, Issue 6, December 2014, Pages: 1549–1600, Takuzo Okada

    Version of Record online : 5 SEP 2014, DOI: 10.1112/plms/pdu044

  19. Optimal and asymptotically optimal policies for assemble-to-order n- and W-systems

    Naval Research Logistics (NRL)

    Volume 62, Issue 8, December 2015, Pages: 617–645, Lijian Lu, Jing-Sheng Song and Hanqin Zhang

    Version of Record online : 5 JAN 2016, DOI: 10.1002/nav.21671

  20. Shifted Poisson structures and deformation quantization

    Journal of Topology

    Volume 10, Issue 2, June 2017, Pages: 483–584, Damien Calaque, Tony Pantev, Bertrand Toën, Michel Vaquié and Gabriele Vezzosi

    Version of Record online : 21 APR 2017, DOI: 10.1112/topo.12012